# SDR C2XA01IA362

- Difficulty date: September 11, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE FORWARD SET OF EMERGENCY AISLE PATH LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
